MathSciNet Relay Station
MathSciNet bibliographic data
MR1400586 60F17 (60B12)
Bloznelis, M. Central limit theorem for stochastically continuous processes. Convergence to stable limit. J. Theoret. Probab. 9 (1996), no. 3, 541–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement